Title

Comment: Statistical dependence in stream networks

RIS ID

72391

Publication Details

Cressie, N. & O'Donnell, D. (2010). Comment: Statistical dependence in stream networks. Journal of the American Statistical Association, 105 (489), 18-21.

Abstract

This note is based on an invited discussion of the article, "A Moving Average Approach for Spatial Statistical Models on Stream Networks" by Jay M. Ver Hoef and Erin E. Peterson. Ver Hoef and Peterson (hereafter VHP) have extended the idea of flow-related statistical dependence in streams to one where dependence may not respect flow, such as might happen when modeling data on fish in connected streams. We congratulate VHP for their innovative paper on using moving average models in stream networks.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1198/jasa.2009.ap09530